Setti, Alberto G.
Eigenvalue estimates for the weighted laplacian on a riemannian manifold
Rendiconti del Seminario Matematico della Università di Padova, Tome 100 (1998) , p. 27-55
Zbl 0922.58084 | MR 1675322
URL stable : http://www.numdam.org/item?id=RSMUP_1998__100__27_0

Bibliographie

[Au] T. Aubin, Non Linear Analysis on Manifolds. Monge-Ampère Equations, Springer-Verlag, New York (1982). MR 681859 | Zbl 0512.53044

[bK] D. Bakry, Un critere de non-explosion pour certaines diffusions sur une variete'riemannienne complète, C.R. Acad. Sci. Paris, 303 (1986), pp. 23-26. MR 849620 | Zbl 0589.60069

[3] D. Bakry, Etude des transformations de Riesz dans les variétés riemanniennes à courbure de Ricci minorée, in Séminaire de Probabilités XXI, Lecture Notes in Mathemetics, 1247, pp. 137-172, Springer-Verlag, Berlin, Heidelberg (1987). Numdam | MR 941980 | Zbl 0629.58018

[BkE] D. Bakry - M. Emery, Diffusions hypercontractives, in Séminaire de Probabilites XIX, Lecture Notes in Mathemetics, 1123, pp. 179-206, Springer-Verlag, Berlin, Heidelberg (1985). Numdam | MR 889476 | Zbl 0561.60080

[5] P. Berard, Spectral Geometry: Direct and Inverse Problems, Lecture Notes in Mathematics, 1207, Springer-Verlag, Berlin, Heidelberg (1986). MR 861271 | Zbl 0608.58001

[BGM] M. Berger - P. Gauduchon - E. Mazet, Le spectre d'une variété Riemannienne, Lecture Notes in Methematics, 194, Springer-Verlag, Berlin, Heidelberg (1971). MR 282313 | Zbl 0223.53034

[Br] R. Brooks, Exponential growth and the spectrum of the Laplacian, Proc. Amer. Math. Soc., 82 (1981), pp. 473-477. MR 612743 | Zbl 0466.58028

[Cg] S.Y. Cheng, Eigenvalue comparison theorems and its geometric applications, Math. Z., 143 (1975), pp. 289-297. MR 378001 | Zbl 0329.53035

[Cl] I. Chavel, Eigenvalues in Riemannian Geometry, Academic Press, Orlando (1984). MR 768584 | Zbl 0551.53001

[Da1] E.B. Davies, Heat kernel bounds for second order elliptic operators on Riemannian manifolds, Amer. J. Math., 109 (1987), pp. 545-570. MR 892598 | Zbl 0648.58037

[Da2] E.B. Davies, Heat Kernels and Spectral Theory, Cambridge University Press, Cambridge (1989). MR 990239 | Zbl 0699.35006

[Da3] E.B. Davies, Heat kernel bounds, conservation of probability, and the Feller property, preprint. MR 1226938 | Zbl 0808.58041

[D1] J.D. Deuschel, On estimating the hypercontractive constant of a diffusion process on a compact manifold, preprint. MR 1110162 | Zbl 0743.60075

[DIS] J.D. Deuschel - D.W. Stroock, Hypercontractivity and spectral gap of symmetric diffusions with applications to the stochastic Ising model, J. Funct. Anal., 92 (1990), pp. 30-48. MR 1064685 | Zbl 0705.60066

[Hz] C. Herz, personal communication.

[Li] P. Li, Poincaré inequalities on Riemannian manifolds, in Seminar on Differential Geometry, Ann. Math. Stud., 102 (1982), pp. 73-84. Zbl 0492.53031

[LiY] P. Li - S. T. YAU, Estimates of eigenvalues of a compact Riemannian manifold, Amer. Math. Soc. Proc. Symp. Pure Math., 36 (1980), pp. 205-240. MR 573435 | Zbl 0441.58014

[Lz] A. Lichnerowicz, Géométrie des groupes de transformations, Dunod, Paris (1958). MR 124009 | Zbl 0096.16001

[McK] H.P. Mckean, An upper bound for the spectrum of Δ on a manifold of negative curvature, J. Diff. Geom., 4 (1970), pp. 359-366. Zbl 0197.18003

[ON] B. O'Neill, Semi-Riemannian Geometry. With Applicatios to Relativity, Academic Press, New York (1983). MR 719023 | Zbl 0531.53051

[Pk] M. Pinsky, On the spectrum of Cartan-Hadamard manifolds, Pac. J. Math., 94 (1981), pp. 223-230. MR 625821 | Zbl 0466.58027

[RSi] M. Reed - B. Simon, Methods of Modern Mathematical Physics. II. Fourier Analysis, Self adjointness, Academic Press, New York (1975). MR 493420 | Zbl 0308.47002

[Se1] A.G. Setti, A lower bound for the spectrum of the Laplacian in terms of sectional and Ricci curvature, Proc. Amer. Math. Soc., 112 (1991), pp. 277-282. MR 1043421 | Zbl 0726.58049

[Se2] A.G. Setti, Gaussian estimates for the heat kernel of the weighted Laplacian and fractal measures, J. Canad. Math. Soc., 44 (1992), pp. 1061-1078. MR 1186481 | Zbl 0772.58058

[St] R.S. Strichartz, Analysis of the Laplacian on the complete Riemannian manifold, J. Funct. Anal., 52 (1983), pp. 48-79. MR 705991 | Zbl 0515.58037